# SDR DALA2021061803331

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 64,856 hours, 21,248 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 4R DOOR KNUCKLE KNOCKER DID NOT EXTEND. CORRECTIVE ACTION: ADJUSTED TRIM PANEL AROUND KNUCKLE KNOCKER - DOOR OPERATES NORMAL. (7573612)
